Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Jabberwocky: The complexities of mathematical English

Carter, Merilyn and Quinnell, Lorna (2012). Jabberwocky: The complexities of mathematical English. Australian Primary Mathematics Classroom,17(2):3-9.

Document type: Journal Article

IRMA ID 82056760xPUB197
Title Jabberwocky: The complexities of mathematical English
Author Carter, Merilyn
Quinnell, Lorna
Journal Name Australian Primary Mathematics Classroom
Publication Date 2012
Volume Number 17
Issue Number 2
ISSN 1326-0286   (check CDU catalogue open catalogue search in new window)
Start Page 3
End Page 9
Total Pages 6
Place of Publication Australia
Publisher Australian Association of Mathematics Teachers (AAMT)
HERDC Category C1 - Journal Article (DIISR)
 
Versions
Version Filter Type
Access Statistics: 27 Abstract Views  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 01:10:26 CST